Alert archive / Nebraska / Flash Flood Warnings in 2019
Flash Flood Warning 36, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Sep 11, 2019, 8:24 PM CDT for Holt County, Nebraska. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2019, 8:24 PM CDT (01:24 UTC)
- Expired
- Sep 12, 2019, 8:29 AM CDT
- In force
- 12 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Holt County, NE
The radar
The North Platte radar (KLNX), 179 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2372 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
773
WGUS53 KLBF 120124
FFWLBF
NEC089-120430-
/O.NEW.KLBF.FF.W.0036.190912T0124Z-190912T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
824 PM CDT Wed Sep 11 2019
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
East central Holt County in north central Nebraska...
* Until 1130 PM CDT.
* At 823 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One to two inches of rain have
fallen. Flash flooding is expected to begin shortly.
* Flash flooding will remain over mainly rural areas of east central
Holt County.
Additional rainfall amounts of one to two inches are possible in the
warned area.
This includes Highway 281 between mile markers 186 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4255 9834 4243 9838 4247 9860 4249 9876
4257 9874 4261 9860
$$
ET4 follow-up statements
870
WGUS73 KLBF 120247
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
947 PM CDT Wed Sep 11 2019
NEC089-120430-
/O.CON.KLBF.FF.W.0036.000000T0000Z-190912T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
947 PM CDT Wed Sep 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
EAST CENTRAL HOLT COUNTY...
At 946 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. 1 and a half to two and a half inches
of rain have fallen. Flash flooding is expected to begin shortly.
Flash flooding will remain over mainly rural areas of east central
Holt County.
Additional rainfall amounts of one to two inches are possible in the
warned area from additional thunderstorms that can move in late
tonight.
This includes Highway 281 between mile markers 186 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4255 9834 4243 9838 4247 9860 4249 9876
4257 9874 4261 9860
$$
ET726
WGUS53 KLBF 120409
FFWLBF
NEC089-121000-
/O.EXT.KLBF.FF.W.0036.000000T0000Z-190912T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1109 PM CDT Wed Sep 11 2019
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
East central Holt County in north central Nebraska...
* Until 500 AM CDT.
* At 1106 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain will move into the warned area in the next two hours.
Rainfall amounts up to three inches of rain have fallen over the
area Wednesday evening. Flash flooding is already occurring.
* Flash flooding will remain over mainly rural areas of east central
Holt County.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes Highway 281 between mile markers 186 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4255 9834 4243 9838 4247 9860 4249 9876
4257 9874 4261 9860
$$
Roberg908
WGUS53 KLBF 120906 RRA
FFWLBF
NEC089-121400-
/O.EXT.KLBF.FF.W.0036.000000T0000Z-190912T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
406 AM CDT Thu Sep 12 2019
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
East central Holt County in north central Nebraska...
* Until 900 AM CDT.
* At 406 AM CDT, emergency management reported heavy rain across the
warned area. Flash flooding is already occurring.
* Flash flooding will remain over mainly rural areas of east central
Holt County.
This includes Highway 281 between mile markers 186 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4255 9834 4243 9838 4247 9860 4249 9876
4257 9874 4261 9860
$$
Snively895
WGUS73 KLBF 121329
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
829 AM CDT Thu Sep 12 2019
NEC089-121335-
/O.CAN.KLBF.FF.W.0036.000000T0000Z-190912T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
829 AM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING FOR EAST CENTRAL HOLT COUNTY IS
CANCELLED...
The heavy rain has ended. While the threat for flash flooding has
ended, flooding will continue, including flooding on area rivers and
creeks. Water remains over some county roads. Therefore a Flood
Warning has been issued for East Central Holt County. Please
continue to heed any road closures.
LAT...LON 4255 9834 4243 9838 4247 9860 4249 9876
4257 9874 4261 9860
$$
RobergWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 6:25 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 11, 6:25 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service North Platte NE 625 PM CDT Wed Sep 11 2019 .SHORT TERM...(This evening through Thursday night) Issued at 337 PM CDT Wed Sep 11 2019 Another round of severe thunderstorms is expected again this afternoon, which is the main concern in the short term forecast period. Two main concerns with these thunderstorms will be the severe thunderstorm threat and excessive rainfall threat. Convection is expected to develop in two portions. Southwest Nebraska back into northeastern Colorado look to be the focus for initial storm development this afternoon around 3 to 4 pm CDT. Thunderstorms will then increase in coverage heading into late afternoon and evening. Current thinking is the thunderstorms that develop across southwest Nebraska should be mainly supercell thunderstorms with the main hazards being hail, damaging winds, heavy rain and even an isolated tornado could be possible. Supercells are expected to track northeastward becoming more scattered to widespread, then a second line of thunderstorms will develop along the cold front in more of a linear setup of thunderstorms and move across the Sandhills and north central Nebraska, however confidence is low in thunderstorms developing across southwest Nebraska with the second area of convection. The second focus is on the heavy rain potential. As we saw with storms last night, these storms produced rainfall rates around 1 inch per hour or greater in some locations. Forecaster confidence is moderate that we will see a similar situation again with thunderstorms that develop this afternoon and evening. PWAT values greater than 1 inch with the 12z LBF sounding recording a PWAT of 1.31 inches. There is also the potential for some training of thunderstorms across the area, mainly across portions of north central Nebraska as we head into the evening hours. The second area of convection is also expected to be a heavy rain producer, which is why a flood watch has been issued for portions of north central Nebraska. This area received several inches of rainfall with last nights storms, with the saturated ground from recent rainfalls, a decision was made to expand the Flood Watch issued last night farther south. .LONG TERM...(Friday through Wednesday) Issued at 337 PM CDT Wed Sep 11 2019 Cooler temperatures on Friday with highs in the upper 60s and 70s. Temperatures will warm this weekend with highs in the 80s. This is around 5 to 10 degrees above normal. Temperatures will remain warm through early next week. Next chance of thunderstorms will come next Wed. along with cooler temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 624 PM CDT Wed Sep 11 2019 For the KLBF terminal: Expect thunderstorms in the vicinity of the terminal through 06z this evening. The greatest threat is from 00z to 04z. Visibilities down to 2 miles are possible with the strongest storms along with wind gusts to 45 KTS and large hail. Overnight, skies will gradually clear with VFR conds expected after 08z tonight. For the KVTN terminal: Thunderstorms will impact the terminal after 01z with visbys down to 3sm and small hail. The threat for thunderstorms will end after 06z with overcast skies expected overnight. Ceilings overnight will range from 3000 to 5000 FT agl before clearing after 15z Thursday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for NEZ005>010- 025>027-038-094. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Buttler
Hazardous weather outlook, Sep 11, 3:49 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 349 PM CDT Wed Sep 11 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-122100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A strong cold front will serve as a focus for strong and severe thunderstorm development this evening and tonight across western and north central Nebraska. Storms are expected to first develop across southwest Nebraska and the panhandle, possibly as early as 3 pm MDT. These discrete storms will pose a risk of large hail, damaging wind and possibly a tornado or two. By mid evening, storm coverage is expected to increase, especially across the panhandle with strong winds and large hail being the primary threats. The storms will congeal into a convective system that will push east across the entire outlook area. Strong wind, hail and flooding rainfall will be primary threats late this evening and overnight. Flooding concerns will increase late this evening and overnight, especially across north central Nebraska where heavy rainfall was observed yesterday. A flash flood watch is in effect for portions of north central Nebraska through Thursday morning. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across southwest Nebraska and portions of the Panhandle after 2 pm MDT today. Spotter activation may be needed elsewhere across western and north central Nebraska after 4 pm CDT. All spotters are encouraged to report tornadoes, funnel clouds, hail, strong winds, flooding rainfall and any damage to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Sep 11, 8:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
803 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HEAVY RAIN 1 WNW ONEILL 42.47N 98.66W
09/11/2019 M1.44 INCH HOLT NE ASOS
KONL ONE HOUR PRECIP
&&
ETLocal storm report, Sep 11, 8:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 24 NNE WHITMAN 42.36N 101.36W
09/11/2019 E1.00 INCH CHERRY NE PUBLIC
ESTIMATED NICKEL WITH A FEW QUARTER SIZE HAIL
&&
THORNESpecial weather statement, Sep 11, 8:08 PM CDT, 16 minutes before
Special Weather Statement National Weather Service North Platte NE 808 PM CDT Wed Sep 11 2019 NEZ006-008-120145- Brown NE-Keya Paha NE- 808 PM CDT Wed Sep 11 2019 ...SPECIAL WEATHER STATEMENT... At 808 PM CDT, Doppler radar was tracking a strong thunderstorm near Ainsworth, moving north at 45 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Springview, Burton, Keller Park State Recreation Area, Thomas Creek State Wildlife Management Area, Bobcat State Wildlife Management Area, Antelope Peak and Meadville. This includes the following highways... Highway 183 between mile markers 200 and 225. Highway 12 between mile markers 40 and 59. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for north central Nebraska. LAT...LON 4255 9980 4261 9996 4300 9989 4300 9954 TIME...MOT...LOC 0108Z 190DEG 37KT 4263 9985 ET
Special weather statement, Sep 11, 8:11 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
811 PM CDT Wed Sep 11 2019
NEZ010-120200-
Holt NE-
811 PM CDT Wed Sep 11 2019
...SPECIAL WEATHER STATEMENT...
At 811 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of O'Neill to near Page. Movement
was northeast at 10 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Page and Opportunity.
This includes Highway 281 between mile markers 187 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
LAT...LON 4237 9845 4255 9875 4267 9862 4257 9830
4241 9830
TIME...MOT...LOC 0111Z 220DEG 10KT 4256 9868 4246 9841
ETSpecial weather statement, Sep 11, 8:11 PM CDT, 13 minutes before
Special Weather Statement National Weather Service North Platte NE 811 PM CDT Wed Sep 11 2019 NEZ005-024-025-094-120200- Eastern Cherry NE-Hooker NE-Western Cherry NE-Thomas NE- 811 PM CDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY... NORTHEASTERN HOOKER AND NORTHWESTERN THOMAS COUNTIES UNTIL 900 PM CDT/800 PM MDT/... At 810 PM CDT/710 PM MDT/, Doppler radar was tracking a strong thunderstorm near Mullen, moving east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mullen, Seneca, Giant Hill, Norway and Kelso. This includes the following highways... Highway 2 between mile markers 175 and 202. Highway 97 between mile markers 60 and 77. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for north central and west central Nebraska. LAT...LON 4191 10120 4216 10127 4223 10075 4200 10065 TIME...MOT...LOC 0110Z 248DEG 25KT 4203 10115 Gomez
Special weather statement, Sep 11, 8:16 PM CDT, 8 minutes before
Special Weather Statement National Weather Service North Platte NE 716 PM MDT Wed Sep 11 2019 NEZ035-057-120200- Arthur NE-Keith NE- 716 PM MDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR AND NORTHWESTERN KEITH COUNTIES UNTIL 800 PM MDT... At 715 PM MDT, Doppler radar was tracking a strong thunderstorm over Lemoyne, or 12 miles northwest of Ogallala, moving northeast at 35 mph. Nickel size hail will be possible with this storm. Locations impacted include... Lemoyne, Eagle Gulch Campground, Haythorn Lake, Belmar, McKeag, Otter Creek Campground and Lake View Campground. This includes the following highways... Highway 61 between mile markers 99 and 121. Highway 92 between mile markers 124 and 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. If on or near Lake McConaughy, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for southwestern and west central Nebraska. LAT...LON 4116 10178 4125 10199 4157 10183 4146 10143 TIME...MOT...LOC 0115Z 220DEG 30KT 4128 10184 JWS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 7:12 PM CDT | Special Weather Statement | LBF | Rock | 48 min |
| Sep 11, 7:17 PM CDT | Special Weather Statement | LBF | Holt | 43 min |
| Sep 11, 7:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Sep 11, 7:23 PM CDT | Special Weather Statement | LBF | Cherry | 52 min |
| Sep 11, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Sep 11, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 46 min |
| Sep 11, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 43 min |
| Sep 11, 7:40 PM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 11, 7:51 PM CDT | Flash Flood Warning | LBF | Holt | 13 hr |
| Sep 11, 8:00 PM CDT | Special Weather Statement | LBF | Cherry | 45 min |
| Sep 11, 8:08 PM CDT | Special Weather Statement | LBF | Keya Paha | 37 min |
| Sep 11, 8:11 PM CDT | Special Weather Statement | LBF | Holt | 49 min |
| Sep 11, 8:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 47 min |
| Sep 11, 8:16 PM CDT | Special Weather Statement | LBF | Keith | 44 min |
| Sep 11, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| Sep 11, 8:34 PM CDT | Special Weather Statement | LBF | Grant | 41 min |
| Sep 11, 8:43 PM CDT | Special Weather Statement | LBF | Cherry | 47 min |
| Sep 11, 8:53 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Deuel, Garden, Hayes, Keith, Perkins | 67 min |
| Sep 11, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 28 min |
| Sep 11, 8:58 PM CDT | Special Weather Statement | LBF | McPherson | 47 min |
| Sep 11, 9:12 PM CDT | Flash Flood Warning | LBF | Brown, Rock | 15 hr |
| Sep 11, 9:27 PM CDT | Special Weather Statement | LBF | Boyd | 48 min |
| Sep 11, 9:31 PM CDT | Special Weather Statement | LBF | Cherry | 44 min |
| Sep 11, 9:32 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 4 hr |
| Sep 11, 9:40 PM CDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 11, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Keith, Lincoln, Perkins | 64 min |
| Sep 11, 9:44 PM CDT | Special Weather Statement | LBF | McPherson | 46 min |
| Sep 11, 9:47 PM CDT | Special Weather Statement | LBF | Thomas | 43 min |
| Sep 11, 10:01 PM CDT | Flash Flood Warning | LBF | Boyd, Holt | 11 hr |
| Sep 11, 10:31 PM CDT | Flash Flood Warning | LBF | Brown, Keya Paha, Rock | 14 hr |
| Sep 11, 10:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln | 54 min |
| Sep 11, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 55 min |
| Sep 11, 11:32 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier | 43 min |
| Sep 12, 12:01 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 44 min |
| Sep 12, 1:29 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 7 hr |
| Sep 12, 4:05 AM CDT | River Flood Warning | LBF | Holt | 4 days |
| Sep 12, 8:19 AM CDT | Areal Flood Warning | LBF | Holt | 4 hr |
| Sep 12, 8:46 AM CDT | Areal Flood Warning | LBF | Boyd, Holt | 4 hr |
| Sep 12, 9:00 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 4 hr |
| Sep 12, 12:19 PM CDT | Areal Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 4 days |
| Sep 12, 12:55 PM CDT | Areal Flood Advisory | LBF | Cherry | 48 hr |
Nearby
Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.